# SDR CALA2014030790549

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 63,580 hours, 7,454 cycles
- Engine: Pwa PW4056
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING GOT EICAS OUTFLOW VLV RT.  VLV HAS BEEN DEACTIVATED, CLOSED REMAINING VLV.  OPERATED NORMALLY ON AUTO & MAN CB`S P6 PANEL RT.  CABIN PRESS CONTROL RT ICU & PANEL 414 CABIN PRESS ICU RT ARE OPEN & SAFE TIED.
